Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A biharmonic maximum principle for hyperbolic surfaces
KTH, Superseded Departments, Mathematics.
2002 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 550, 25-75 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 550, 25-75 p.
Keyword [en]
bergman spaces, green-functions, theorem, operators
Identifiers
URN: urn:nbn:se:kth:diva-21946ISI: 000178428900002OAI: oai:DiVA.org:kth-21946DiVA: diva2:340644
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Hedenmalm, Håkan

Search in DiVA

By author/editor
Hedenmalm, HåkanShimorin, Serguei
By organisation
Mathematics
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf